# SDR CALA2014051391017

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 75,136 hours, 27,457 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLIND FASTENER ON UPPER EXTERNAL FUSELAGE AT BS 572, STRINGER 6L.  R & R BLIND FASTENERS WITH SOLID FASTENER ON UPPER FUSELAGE AT BS 572 STRINGER 6L IAW SRM 53-00-01. REPAIRED DAMAGE STRINGER COMMON TO THE BLIND FASTENER HOLE AT BS 572 STRINGER 6L IAW SRM 53-00-03 REPAIR 1 FIG 201.  STRINGER REPAIR AT BS 572 STRINGER 6L IS A CAT A REPAIR ZONE 1 WITH REPEAT INSPECTION.  ACCOMPLISHED HFEC OF FASTENER HOLES & 10 EA HOLES COMMON TO REPAIR IAW NDTM 51-00-16, NO DEFECTS NOTED.
